Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from PCOD, obesity. Taking yasmin, metformin, no relief. Treatment?

Hello there, My child is suffering from PCOD and is 16 yrs old.She is having this problem since she started with her periods at the age of 11.5yrs.But got detected last feb.2011.since that time she is put on Yasmin and Metformin . her problem is still the same with no change and with too many side effects one being not able to lose weight. can u assist me on same regds
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for asking HCM
I have gone through your query.In PCOD most of the patients will get normal periods when they loose 10 percent of body weight.But metformin alone is not giving the benefit of weight loss for many.For such cases i advise Liraglutide along with metformin which gives a good outcome.As your daughter is so young early treatment is very benefitable for her.With this combination therapy usually patients get relieved from insulin resistance and excessive hair growth and balding caused by increase in androgens.Hope this may help you.
Let me know if you have any further query.
Answered: Tue, 15 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor